Works matching DE "SURFACES of constant curvature"
Results: 72
Entire spacelike hypersurfaces of prescribed scalar curvature in Minkowski space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 2, p. 245, doi. 10.1007/s00526-005-0367-0
- By:
- Publication type:
- Article
A new approach to some nonlinear geometric equations in dimension two.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 1, p. 119, doi. 10.1007/s00526-005-0372-3
- By:
- Publication type:
- Article
Bäcklund transformations and two-soliton pseudospherical surfaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 6, p. 663, doi. 10.1007/s10958-011-0324-8
- By:
- Publication type:
- Article
Anti-invariant Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 540, doi. 10.3906/mat-1504-47
- By:
- Publication type:
- Article
The influence of curvature on membrane domains.
- Published in:
- European Biophysics Journal, 2008, v. 37, n. 5, p. 665, doi. 10.1007/s00249-008-0304-1
- By:
- Publication type:
- Article
ALMOST NONNEGATIVE CURVATURE ON SOME FAKE 6- AND 14-DIMENSIONAL PROJECTIVE SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 2, p. 304, doi. 10.1017/S0004972716000307
- By:
- Publication type:
- Article
Quantization of periodic motions on compact surfaces of constant negative curvature in a magnetic field.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 28, doi. 10.1134/S0001434607010038
- By:
- Publication type:
- Article
SHAPE TRANSFORMATIONS OF VESICLES BUILT OF AMPHIPHILIC MOLECULES.
- Published in:
- Biophysical Reviews & Letters, 2008, v. 3, n. 3, p. 397
- By:
- Publication type:
- Article
Probabilistic solutions to nonlinear fractional differential equations of generalized Caputo and Riemann-Liouville type.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2018, v. 90, n. 2, p. 224, doi. 10.1080/17442508.2017.1334059
- By:
- Publication type:
- Article
Maximum angle method for determining mixed layer depth from seaglider data.
- Published in:
- Journal of Oceanography, 2011, v. 67, n. 2, p. 219, doi. 10.1007/s10872-011-0019-2
- By:
- Publication type:
- Article
A halfspace theorem for proper, negatively curved immersions.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 2, p. 191, doi. 10.1007/s10455-010-9208-2
- By:
- Publication type:
- Article
Classification of Wintgen ideal surfaces in Euclidean 4-space with equal Gauss and normal curvatures.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 2, p. 145, doi. 10.1007/s10455-010-9205-5
- By:
- Publication type:
- Article
Translating solitons to symplectic mean curvature flows.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 2, p. 161, doi. 10.1007/s10455-010-9206-4
- By:
- Publication type:
- Article
Metallization of microscale wrinkles on a curved surface by contact and electro-replication method.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2017, v. 92, n. 1-4, p. 1165, doi. 10.1007/s00170-017-0217-1
- By:
- Publication type:
- Article
Tangential differential calculus and the finite element modeling of a large deformation elastic membrane problem.
- Published in:
- Computational Mechanics, 2015, v. 56, n. 1, p. 87, doi. 10.1007/s00466-015-1158-x
- By:
- Publication type:
- Article
Graphical approach to Shack-Hartmann lenslet array design.
- Published in:
- Optical Engineering, 2008, v. 47, n. 6, p. 63601, doi. 10.1117/1.2940143
- By:
- Publication type:
- Article
The focal geometry of circular and conical meshes.
- Published in:
- Advances in Computational Mathematics, 2008, v. 29, n. 3, p. 249, doi. 10.1007/s10444-007-9045-4
- By:
- Publication type:
- Article
On Involute and Evolute Curves of Spacelike Curve with a Spacelike Principal Normal in Minkowski 3-Space.
- Published in:
- International Journal of Mathematical Combinatorics, 2009, v. 1, p. 27
- By:
- Publication type:
- Article
CURVATURAS: MEDIDAS E COMPARAÇÃO COM MODELOS GEOMÉTRICOS.
- Published in:
- Tecnologia em Metalurgia e Materiais, 2009, v. 5, n. 3, p. 162, doi. 10.4322/tmm.00503007
- By:
- Publication type:
- Article
Quantization of a nonlinear oscillator as a model of the harmonic oscillator on spaces of constant curvature: One- and two-dimensional systems.
- Published in:
- Physics of Atomic Nuclei, 2008, v. 71, n. 5, p. 836, doi. 10.1134/S1063778808050116
- By:
- Publication type:
- Article
Strain-rate intensity factor in compression of a layer of a plastic material between cylindrical surfaces.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2009, v. 50, n. 3, p. 504, doi. 10.1007/s10808-009-0067-1
- By:
- Publication type:
- Article
Complete surfaces with positive extrinsic curvature in product spaces.
- Published in:
- Commentarii Mathematici Helvetici, 2009, v. 84, n. 2, p. 351, doi. 10.4171/cmh/165
- By:
- Publication type:
- Article
Freeness of conic-line arrangements in P<sup>2</sup>.
- Published in:
- Commentarii Mathematici Helvetici, 2009, v. 84, n. 2, p. 235, doi. 10.4171/cmh/161
- By:
- Publication type:
- Article
Diameter pinching in almost positive Ricci curvature.
- Published in:
- Commentarii Mathematici Helvetici, 2009, v. 84, n. 2, p. 223, doi. 10.4171/cmh/160
- By:
- Publication type:
- Article
On the measure contraction property of metric measure spaces.
- Published in:
- Commentarii Mathematici Helvetici, 2007, v. 82, n. 4, p. 805, doi. 10.4171/cmh/110
- By:
- Publication type:
- Article
A Bug’s Eye View: The Riemannian Exponential Map on Polyhedral Surfaces.
- Published in:
- Mathematical Intelligencer, 2018, v. 40, n. 2, p. 1, doi. 10.1007/s00283-017-9774-2
- By:
- Publication type:
- Article
A three-dimensional configuration-space method for 5-axis tessellated surface machining.
- Published in:
- International Journal of Computer Integrated Manufacturing, 2008, v. 21, n. 5, p. 550, doi. 10.1080/09511920701263313
- By:
- Publication type:
- Article
TWO-GAP NATURE OF THE BULK SUPERCONDUCTOR (Mg<sub>1-x</sub>Al<sub>x</sub>)B<sub>2</sub> WITH LOW (x ≤ 0.07)Al DOPING.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2007, v. 21, n. 18/19, p. 3314, doi. 10.1142/S0217979207044445
- By:
- Publication type:
- Article
Singularities of spacelike constant mean curvature surfaces in Lorentz–Minkowski space.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2011, v. 150, n. 3, p. 527, doi. 10.1017/S0305004111000077
- By:
- Publication type:
- Article
A 3-D lithospheric model of the Caribbean-South American plate boundary.
- Published in:
- International Journal of Earth Sciences, 2011, v. 100, n. 7, p. 1697, doi. 10.1007/s00531-010-0600-8
- By:
- Publication type:
- Article
Multi-component noncommutative coupled dispersionless system and its quasideterminant solutions.
- Published in:
- Modern Physics Letters A, 2018, v. 33, n. 15, p. -1, doi. 10.1142/S0217732318500864
- By:
- Publication type:
- Article
Constraints on a spherically symmetric 5-d braneworld.
- Published in:
- General Relativity & Gravitation, 2013, v. 45, n. 12, p. 2647, doi. 10.1007/s10714-013-1608-8
- By:
- Publication type:
- Article
Embedding the three-dimensional pseudo-sphere.
- Published in:
- General Relativity & Gravitation, 2008, v. 40, n. 9, p. 1981
- By:
- Publication type:
- Article
A steady-state saturation model to determine the subsurface travel time (STT) in complex hillslopes.
- Published in:
- Hydrology & Earth System Sciences Discussions, 2009, v. 6, n. 6, p. 7179, doi. 10.5194/hessd-6-7179-2009
- By:
- Publication type:
- Article
Elastic boundary conditions in the presence of the flexoelectric effect.
- Published in:
- JETP Letters, 2011, v. 94, n. 6, p. 455, doi. 10.1134/S0021364011180160
- By:
- Publication type:
- Article
Constant angle surfaces in ℍ<sup>2</sup> × ℝ.
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2009, v. 40, n. 1, p. 85, doi. 10.1007/s00574-009-0004-1
- By:
- Publication type:
- Article
On a Penrose-Like Inequality in Dimensions Less than Eight.
- Published in:
- IMRN: International Mathematics Research Notices, 2019, v. 2019, n. 7, p. 2069, doi. 10.1093/imrn/rnx181
- By:
- Publication type:
- Article
Tubular W-surfaces in 3-space.
- Published in:
- Scientia Magna, 2010, v. 6, n. 3, p. 55
- By:
- Publication type:
- Article
Surface tamm states at curved surfaces of ionic crystals.
- Published in:
- Doklady Physics, 2010, v. 55, n. 10, p. 477, doi. 10.1134/S1028335810100010
- By:
- Publication type:
- Article
Two-to-one internal resonances in a shallow curved beam resting on an elastic foundation.
- Published in:
- Acta Mechanica, 2006, v. 185, n. 3-4, p. 245, doi. 10.1007/s00707-006-0352-5
- By:
- Publication type:
- Article
A Geometric Problem and the Hopf Lemma. II.
- Published in:
- Chinese Annals of Mathematics, 2006, v. 27, n. 2, p. 193, doi. 10.1007/s11401-006-0037-3
- By:
- Publication type:
- Article
Ricci Curvature and Fundamental Group.
- Published in:
- Chinese Annals of Mathematics, 2006, v. 27, n. 2, p. 113, doi. 10.1007/s11401-005-0253-2
- By:
- Publication type:
- Article
Q-GORENSTEIN DEFORMATIONS OF NONNORMAL SURFACES.
- Published in:
- American Journal of Mathematics, 2009, v. 131, n. 1, p. 171, doi. 10.1353/ajm.0.0039
- By:
- Publication type:
- Article
INFINITE BOUNDARY VALUE PROBLEMS FOR CONSTANT MEAN CURVATURE GRAPHS IN H² x R AND S² x R.
- Published in:
- American Journal of Mathematics, 2009, v. 131, n. 1, p. 195, doi. 10.1353/ajm.0.0040
- By:
- Publication type:
- Article
A HEIGHT ESTIMATE FOR H-SURFACES AND EXISTENCE OF H-GRAPHS.
- Published in:
- American Journal of Mathematics, 2001, v. 123, n. 3, p. 505, doi. 10.1353/ajm.2001.0018
- By:
- Publication type:
- Article
Surfaces Associated with Sigma Models.
- Published in:
- Studies in Applied Mathematics, 2006, v. 117, n. 4, p. 335, doi. 10.1111/j.1467-9590.2006.00358.x
- By:
- Publication type:
- Article
Travelling Wave Solutions for the KdV-Burgers-Kuramoto and Nonlinear Schrödinger Equations Which Describe Pseudospherical Surfaces.
- Published in:
- Journal of Applied Mathematics, 2008, p. 1, doi. 10.1155/2008/576783
- By:
- Publication type:
- Article
Minimal surfaces in a complex hyperquadric Q.
- Published in:
- Manuscripta Mathematica, 2013, v. 140, n. 3/4, p. 597, doi. 10.1007/s00229-012-0554-1
- By:
- Publication type:
- Article
On the Brauer group of a surface.
- Published in:
- Inventiones Mathematicae, 2005, v. 159, n. 3, p. 673, doi. 10.1007/s00222-004-0403-2
- By:
- Publication type:
- Article
Variational convergence of discrete geometrically-incompatible elastic models.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2018, v. 57, n. 2, p. 1, doi. 10.1007/s00526-018-1306-1
- By:
- Publication type:
- Article